Alert archive / Maine / Wind Advisories in 2023

Wind Advisory 3, NWS Caribou, ME

April 6, 2023Piscataquis County, Somerset County, Maine

NWS Caribou, ME issued this wind advisory at Apr 6, 2023, 3:17 PM EDT for Piscataquis County, Somerset County, Maine. It took effect at Apr 7, 2023, 8:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2023, 3:17 PM EDT (19:17 UTC)
In effect from
Apr 7, 2023, 8:00 AM EDT
Expired
Apr 7, 2023, 2:00 PM EDT
In force
6 hr
Issued by
NWS Caribou, ME

Counties Piscataquis County, ME, Somerset County, ME

The radar

The Caribou radar (KCBW), 146 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2023-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2023-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

006 
WWUS71 KCAR 061917
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
317 PM EDT Thu Apr 6 2023

MEZ003-004-010-031-070330-
/O.NEW.KCAR.WI.Y.0003.230407T1200Z-230407T1800Z/
Northern Somerset-Northern Piscataquis-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Greenville, Monson, Blanchard, Dover-Foxcroft, Milo, and Guilford
317 PM EDT Thu Apr 6 2023

...WIND ADVISORY IN EFFECT FROM 8 AM TO 2 PM EDT FRIDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Somerset, Northern Piscataquis, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...From 8 AM to 2 PM EDT Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
147 
WWUS71 KCAR 062127
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
527 PM EDT Thu Apr 6 2023

MEZ003-004-010-031-070900-
/O.CON.KCAR.WI.Y.0003.230407T1200Z-230407T1800Z/
Northern Somerset-Northern Piscataquis-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Greenville, Monson, Blanchard, Dover-Foxcroft, Milo, and Guilford
527 PM EDT Thu Apr 6 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 2 PM EDT FRIDAY...

* WHAT...West winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Somerset, Northern Piscataquis, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...From 8 AM to 2 PM EDT Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
606 
WWUS71 KCAR 070722
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
322 AM EDT Fri Apr 7 2023

MEZ003-004-010-031-071800-
/O.CON.KCAR.WI.Y.0003.230407T1200Z-230407T1800Z/
Northern Somerset-Northern Piscataquis-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Greenville, Monson, Blanchard, Dover-Foxcroft, Milo, and Guilford
322 AM EDT Fri Apr 7 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 2 PM
EDT THIS AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Somerset, Northern Piscataquis, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...From 8 AM this morning to 2 PM EDT this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
201 
WWUS71 KCAR 071305
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
905 AM EDT Fri Apr 7 2023

MEZ003-004-010-031-071800-
/O.CON.KCAR.WI.Y.0003.000000T0000Z-230407T1800Z/
Northern Somerset-Northern Piscataquis-Central Piscataquis-
Southern Piscataquis-
Including the cities of Baker Lake, Billy-Jack Depot, 
Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, 
Greenville, Monson, Blanchard, Dover-Foxcroft, Milo, and Guilford
905 AM EDT Fri Apr 7 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Somerset, Northern Piscataquis, Central 
  Piscataquis and Southern Piscataquis Counties.

* WHEN...From 8 AM this morning to 2 PM EDT this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Apr 6, 12:50 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 6, 12:50 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1250 PM EDT Thu Apr 6 2023

.SYNOPSIS...
A warm front will lift across the region today followed by a cold
front tonight. High pressure will build toward the area Friday into
Saturday then slide south of the region Sunday into Monday.

&&

.NEAR TERM /THROUGH FRIDAY/...
12:45 p.m. update...Isolated showers are still on the radar but
are rapidly dissipating. Have updated forecast to reflect
current trends in temperatures and winds. Am also thinking that
W winds starting later tonight will be quite gusty through
tomorrow morning, so have updated wind forecast to bump the
gusts a little higher tonight and tomorrow. Will consider
whether a wind advisory is needed for the afternoon package.

previous
discussion Have cancelled the winter weather advisory for the
coast as temperatures there have risen above freezing in most
areas. Elsewhere, continued the advisory with temperatures still
at or below freezing. With some spotty freezing rain ongoing,
slick travel will still be possible for the morning commute.

Low pressure was centered well to our northwest near James Bay
in central Canada. The low will continue to track slowly east
into northern Quebec province this afternoon. Moist south to
southeast flow in the low levels ahead of an approaching
cold/occluded front will result in plenty of low cloud and
patchy fog through mid day. The low level moisture will begin to
scour out later this afternoon as the front begins to sweep
through. As it does so, mixing out ahead of the front will
allow temperatures to warm into the lower 50s Downeast, and the
Bangor region. But temperatures will remain in the 40s farther
north where lower clouds will hang on longer.

Tonight will be partly to mostly cloudy ahead of a stronger cold
front from the northwest which will cross the region by
daybreak. West winds will begin to increase late tonight behind
this feature and become gusty by daybreak. Temperatures tonight
will begin to fall after the passage of the front, falling into
the upper 20s to lower 30s north, but remaining above freezing
much of the night for Bangor and Downeast areas.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY/...
A large area of low pressure will be situated northeast of Labrador
Canada on Friday as high pressure builds into the upper Midwest. A
tight gradient between the low and the high, both surface and aloft,
will bring strong gusty westerly winds on Friday. Soundings are
showing deep mixing up to 10K ft which will result in some strong
winds gusts during the midday and afternoon. Gusts up to 35 to 40
mph will be possibly with a few higher gusts. Moisture pooled in the
upper trough will bring a partly to mostly cloudy sky over the
central and northern part of the region while Downsloping Downeast
bringing a partly sunny sky over the southern third of the
area. High pressure from the Midwest will continue to build in
Friday night pushing cold Arctic air over the area. A breeze
will continue overnight and lows will range from the teens north
to 20s Downeast. High pressure will build nearby to our
southwest on Saturday with enough of a gradient to keep a
westerly breeze up on Saturday. Some moisture lingering in the
upper trough will bring a partly cloudy sky north while
Downeast, closer to the high with downsloping winds, has a
mostly sunny sky.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Saturday night will remain clear to partly cloudy as high pressure
crests nearby to the west. A light gradient will likely maintain a
light westerly breeze. However, some of the valleys of the western
highlands may have a light enough gradient for the air to decouple
and temperatures drop into the low teens. High pressure remaining
nearby to the southwest will bring a dry and seasonable day Sunday.
Some moisture topping the ridge will continue to bring some clouds
to the north while southern areas are mostly clear. This will
be followed by a mostly clear night Sunday night, and not as
cool as Saturday night with lows in the 20s. High pressure will
be to our south off the Mid-Atlantic coast on Monday. A weak
shortwave topping the ridge and pushing into the north may bring
a partly to mostly cloudy sky with a chance for some late day
showers over the north while Downeast remains partly sunny. The
return flow behind the high will advect warmer air into the
region Monday with highs ranging from the low 50s north to the
mid to upper 50s Downeast. Tuesday may be even warmer with highs
from the mid 50s north to near 60 Downeast under a partly to
mostly cloudy sky as some moisture continues to top the ridge
over the north. A strong ridge of high pressure, both surface
and aloft to our southwest, will maintain warm and dry weather
on Wednesday with highs possibly topping 60 in many areas.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEAR TERM: Widespread IFR/LIFR conditions in low clouds and patchy
fog will persist at all terminals through midday. Conditions
will then improve to MVFR/VFR this afternoon, with VFR expected
at all terminals aft 0Z tonight. S wind 10 to 15 kt this
morning, becoming SW this afternoon. W wind around 10 kt
tonight, becoming gusty after midnight. Low Level Wind Shear is
expected at the Aroostook county terminals after 20Z and
continues into this evening.

SHORT TERM:
Friday...VFR. Strong gusty W winds.

Friday night...VFR. gusty W winds.

Saturday...VFR. W winds.

Saturday night...VFR, possibly lowering to MVFR a couple times over
the far north. W winds.

Sunday...VFR. W winds.

Sunday night...VFR. W winds.

Monday...VFR dropping to MVFR at times over the north. SW winds.

&&

.MARINE...
NEAR TERM: Winds/seas will generally remain below small craft
advisory levels today. Winds/seas will then increase tonight
but generally remain below advisory levels. Visibility will be
reduced to 1 to 3 NM in rain and patchy fog this morning, then
improve this afternoon.

SHORT TERM:
A strong SCA, possibly approaching gale over the offshore
waters, will be needed Friday into Friday night. winds should
drop below SCA Saturday and remain below SCA through Monday. SW
winds may approach SCA Monday into Monday night across the
offshore waters. Seas will build up to 5 ft late Friday into
Friday night in response to the winds, then subside to 3 ft
Saturday into Sunday.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...TWD/LF
Short Term...Bloomer
Long Term...Bloomer
Aviation...TWD/LF/Bloomer
Marine...TWD/LF/Bloomer
Hazardous weather outlook, Apr 6, 9:40 AM EDT, 5 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
940 AM EDT Thu Apr 6 2023

MEZ001>006-010-011-015>017-029>032-071345-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
940 AM EDT Thu Apr 6 2023

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-071345-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
940 AM EDT Thu Apr 6 2023

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Apr 6, 10:55 AM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1055 AM EDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FREEZING RAIN    1 SSW ORONO             44.87N 68.68W
04/06/2023  M0.06 INCH       PENOBSCOT          ME   COCORAHS

0700 AM     FREEZING RAIN    OLD TOWN                44.93N 68.65W
04/06/2023  M0.06 INCH       PENOBSCOT          ME   COCORAHS

0700 AM     FREEZING RAIN    4 SSE BLANCHARD         45.21N 69.55W
04/06/2023  M0.10 INCH       PISCATAQUIS        ME   COCORAHS

0823 AM     FREEZING RAIN    2 SSE CASTLE HILL       46.71N 68.22W
04/06/2023  M0.10 INCH       AROOSTOOK          ME   NWS EMPLOYEE

0953 PM     FREEZING RAIN    2 W BANGOR              44.80N 68.82W
04/05/2023  M0.12 INCH       PENOBSCOT          ME   ASOS

            ASOS STATION KBGR BANGOR INTERNATIONAL
            AIRPORT.

0741 AM     FREEZING RAIN    1 NW ALLAGASH           47.09N 69.05W
04/06/2023  M0.13 INCH       AROOSTOOK          ME   TRAINED SPOTTER

0800 AM     FREEZING RAIN    SAINT JUSTE CROSSING    46.55N 70.03W
04/06/2023  M0.13 INCH       SOMERSET           ME   OTHER FEDERAL

0853 AM     FREEZING RAIN    2 ESE HOULTON           46.12N 67.80W
04/06/2023  M0.13 INCH       AROOSTOOK          ME   ASOS

            ASOS STATION KHUL 1 E HOULTON.

0854 AM     FREEZING RAIN    CARIBOU                 46.87N 68.02W
04/06/2023  M0.14 INCH       AROOSTOOK          ME   ASOS

            ASOS STATION KCAR CARIBOU.

0853 AM     FREEZING RAIN    2 W BANGOR              44.80N 68.82W
04/06/2023  M0.17 INCH       PENOBSCOT          ME   ASOS

            ASOS STATION KBGR BANGOR INTERNATIONAL
            AIRPORT.

0953 AM     FREEZING RAIN    3 NNE SAINT AGATHA      47.28N 68.30W
04/06/2023  M0.17 INCH       AROOSTOOK          ME   ASOS

            ASOS STATION KFVE FRENCHVILLE AIRPORT.

0700 AM     FREEZING RAIN    4 SW DOVER-FOXCROFT     45.14N 69.28W
04/06/2023  M0.20 INCH       PISCATAQUIS        ME   CO-OP OBSERVER

0700 AM     FREEZING RAIN    TOPSFIELD               45.42N 67.73W
04/06/2023  M0.25 INCH       WASHINGTON         ME   CO-OP OBSERVER

0700 AM     FREEZING RAIN    3 E CHESTER             45.40N 68.45W
04/06/2023  M0.25 INCH       PENOBSCOT          ME   COCORAHS

0820 AM     FREEZING RAIN    4 E GREENVILLE          45.47N 69.51W
04/06/2023  M0.25 INCH       PISCATAQUIS        ME   TRAINED SPOTTER

0853 AM     FREEZING RAIN    1 SE MILLINOCKET        45.65N 68.70W
04/06/2023  M0.26 INCH       PENOBSCOT          ME   ASOS

            ASOS STATION KMLT MILLINOCKET.

0800 AM     FREEZING RAIN    8 NE CHARLOTTE          45.09N 67.12W
04/06/2023  M0.50 INCH       WASHINGTON         ME   CO-OP OBSERVER

0700 AM     SLEET            1 E EAST MILLINOCKET    45.63N 68.56W
04/06/2023  M0.5 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0717 AM     SLEET            1 ENE EAST MILLINOCKET  45.63N 68.56W
04/06/2023  M0.5 INCH        PENOBSCOT          ME   TRAINED SPOTTER

0700 AM     SLEET            TOPSFIELD               45.42N 67.73W
04/06/2023  M1.0 INCH        WASHINGTON         ME   CO-OP OBSERVER

0800 AM     SLEET            SAINT JUSTE CROSSING    46.55N 70.03W
04/06/2023  M1.0 INCH        SOMERSET           ME   OTHER FEDERAL

0700 AM     SLEET            4 E GREENVILLE          45.47N 69.51W
04/06/2023  M2.0 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

0700 AM     SLEET            3 S GREENVILLE          45.42N 69.59W
04/06/2023  M2.0 INCH        PISCATAQUIS        ME   TRAINED SPOTTER

0700 AM     SNOW             1 WSW CODYVILLE         45.43N 67.72W
04/06/2023  M1.0 INCH        WASHINGTON         ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION TOPM1 1.3 NE
            TOPSFIELD.

0740 AM     SNOW             1 NW ALLAGASH           47.09N 69.05W
04/06/2023  M1.0 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0800 AM     SNOW             5 SSW SAINT FRANCIS     47.11N 68.94W
04/06/2023  M1.5 INCH        AROOSTOOK          ME   PUBLIC

0800 AM     SNOW             5 SW STOCKHOLM          47.00N 68.23W
04/06/2023  M1.5 INCH        AROOSTOOK          ME   PUBLIC

1200 AM     SNOW             1 S CONNOR              46.97N 68.03W
04/06/2023  M1.7 INCH        AROOSTOOK          ME   NWS EMPLOYEE

0800 AM     SNOW             1 ENE PRESQUE ISLE      46.69N 67.99W
04/06/2023  M1.7 INCH        AROOSTOOK          ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION PRQM1 PRESQUE ISLE 1
            ENE.

0720 AM     SNOW             MADAWASKA               47.35N 68.32W
04/06/2023  E2.0 INCH        AROOSTOOK          ME   PUBLIC

0907 AM     SNOW             1 W ASHLAND             46.63N 68.42W
04/06/2023  M2.1 INCH        AROOSTOOK          ME   TRAINED SPOTTER

0800 AM     SNOW             1 N CARIBOU             46.87N 68.01W
04/06/2023  M2.2 INCH        AROOSTOOK          ME   CO-OP OBSERVER

            CO-OP OBSERVER STATION CARM1 CARIBOU NWS.

0700 AM     SNOW             PRESQUE ISLE            46.68N 68.01W
04/06/2023  M2.3 INCH        AROOSTOOK          ME   COCORAHS

            COCORAHS STATION ME-AR-15 PRESQUE ISLE 1.3
            WSW.

0800 AM     SNOW             SAINT JUSTE CROSSING    46.55N 70.03W
04/06/2023  M4.0 INCH        SOMERSET           ME   OTHER FEDERAL

&&
Local storm report, Apr 6, 11:08 AM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1108 AM EDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FREEZING RAIN    BAILEYVILLE             45.16N 67.41W
04/06/2023  M0.42 INCH       WASHINGTON         ME   TRAINED SPOTTER

&&
Local storm report, Apr 6, 12:13 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1213 PM EDT THU APR 6 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 PM     FREEZING RAIN    1 WSW MADAWASKA         47.35N 68.35W
04/06/2023  M0.15 INCH       AROOSTOOK          ME   TRAINED SPOTTER

&&

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 3:14 PM EDTGale WatchCAR12 hr

Nearby

Wind Advisories in Maine, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.